# SDR AALA202411200099

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: B21506
- Condition: Wrong Part
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 12 FED AND 18 ABC BULLNOSE LIGHTS WILL NOT ILLUMINATE DURING TEST. FOUND CONNECTORS TO BE THE WRONG CONNECTORS, RECONNECTED WITH CORRECT CONNECTORS, PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER B737-NG AMM 33-51-00.
